Metrics

From
On Stability of Steady–State Three–Dimensional Flows of an Ideal Incompressible Fluid by Yuriy G. Gubarev Journal of Mathematical Sciences and Applications. 2015, 3(1), 12-21 doi:10.12691/jmsa-3-1-3
Views
9998
Html 9479
Abstract 519
09 September 2015 (publication date) through 06 October 2022 *
12.47 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5815
PDF1247
Epub981
XML1288
PPT810
Figures1218
Tables271
Export: 2665
RIS815
BibTex941
Endnote909
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com